I’m booked in at the clinic in Poole at the end of March, spoke to the doctor there, going on test E and hcg
Let me know how you get on. I’m thinking of going there too.
How long’s the journey from Yorkshire?
4.5 hours!!! I’m making a weekend of it haha!
£35 month supply of test E and HCG. Thanks for the heads up
At least you only have to go there once a year.
That’s not bad! Less than what I’m paying now for Sustanon.
Me too! How are you finding the Sustanon? What protocol?
Lucky dogs. So cheap
Started too high and felt terrible. Now on 22.5mg EOD sub q and feel ok although still a bit up and down. Levels are mediocre though. Plan is to gradually increase the dose from here now that I am stable
I can’t believe it myself but it came straight from the doctors mouth!
The doctor I spoke to yesterday was talking about switching me to Test E and also adding HCG to the protocol, he said this is what he does for all his patients…
How would adding HCG help me, I’m really clueless on HCG ??
Hey bro, I’m considering stopping the SSRI , the side effects are brutal, I am only taking a small amount (25mg) but I feel terrible… any advice because I really don’t know what to do
With your current situation I wouldn’t want to add any new drugs to the mix. A lot of folks have side effects on hcg and don’t like it. Some love it.: you don’t want to deal with a new set of issues If it doesn’t work well for you.
Hcg triggers your body to create testosterone naturally by keeping the testes functional: without hcg your natural production has shut off … there’s a more scientific explanation but that’s the basics of it.
That’s exactly what my wife said, I’m now panicking because I’m wondering if I need HCG, just something else for me to worry about.
I’m really struggling, the Sertraline is harsh! @enackers
Jsut don’t take HCG. The doc should understand this/ with all these problems why throw in another drug . Just tell him no. He wants your business . Otherwise find someone else.
Are the side effects supposed to be leaving you soon? How long does it take to stabilize on that medicine .
I really don’t know, I am reading conflicting information regarding side effect duration.
It’s also as if my sex drive has simply vanished into thin air which is annoying as it was just starting to come back with the TRT!!
I’m in a bad place, I have to contend with the SSRI side effects, dialling in my TRT and also having to stop the mirtazapine which will make the insomnia even worse.
My brain is fried and I’m sick of worrying about it all. I hate being on meds.
Yup that’s why I wouldn’t take the chance and add a new med. I know your in a rough spot so it might not be easy to decide, but to me it’s pretty clear. Just surprised the docs being an idiot and making the suggestion. If all people he knows hcg doesn’t work for everyone. Hang in there dude.
Have u called the doctor and asked him how long side effects last? Maybe cut the 25mg pill in half and then go back to 25?
I’ve read side effects can last a few weeks,. After discussing things with my wife I’ve decided not to change anything meds or TRT wise, I’m going to give everything a chance to settle and see where I am in a few weeks
Yup don’t stop half way up the mountain.
Sorry I was busy last week. I’m experiencing my own trt journey at the moment… If you feel even worse on sertraline ditch it. If you would have been really serotonin deficient you already would have felt something positive.
I’m also starting to feel it’s about your trt. Something is off here. Testo E is a good start. You should experiment with an AI and different weekly dosages. Maybe it is an e2 problem… I would introduce a low dose Ai just to check.
Or just too much T or not enough T. Everybody is different just experiment a little bit.
How about just running some bloodwork to check? This is very stupid thing to “try it and see it what happens”. Low E2 and high E2 symptoms can be very similar, but taking an AI (even at lower doses) if the levels of E2 are already low to mid range could spell absolute disaster, especially if you’re an over responder.